| Model Number |
2J8003 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that at least one non-dehp fluid path intravia container had debris inside the bag and upon closer inspection it appeared to be a round piece of plastic floating in the bag.The issue was noticed while preparing a dose of medication.The bag contained the drug blinatumumab.A new dose was prepared to resolve the issue.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information: h4.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information: b5, d4 expiration date (update to n/a), d9, h3, h6 (update codes), h11.B5: the quantity of the devices affected was two (2).The bags were spiked with non-baxter continuous ambulatory delivery device (cadd) intravenous (iv) lines.H11: two (2) actual devices and photographs of samples were provided for evaluation.Visual inspection of the photo samples identified several particulates; however, the material of these particles was unknown.Visual inspection of the returned samples identified several particles inside the fluid flow of the bag.The reported condition was verified.The cause of the issue could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.